Beta Cap Plus 10 Side Effects -10 Kgs Weight Gain In 3 Mnths

1 Reply Updated



Conversation Starter

Sanchit Says:


Hi,
I have been prescribed this medicine for Migrain Headaches and I am taking this for last 3 months. Headache is no more but I have gained about 8-10 Kgs during the course of this medicine. Is this supposed to be? What should I do to loose my weight again? I have now stopped taking this.

Please let me know.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Sanchit! How are you?

This is a steroid class medication, so it can cause weight gain and fluid retention as side effects, as reported by the U.S. FDA. You may also experience dizziness, insomnia, nervousness and acne.

However, if you've stopped taking it, the weight gain should gradually go away, but it may take several weeks. If not, then you should consult your doctor.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

beta cap plus 10 side effects during pregnancy first 2 weeks
Hello All..I took Beta cap plus 10 around 20 capsules along with Triptomer for migraine treatment during my first two mo...
Side Effects Of Omnacortil 10mg Include Weight Gain
does omnacortil-10 mg leads to excess weight gain.?? i hav been using it for almost an year now..and suffer weight gain ... 4 replies
beta cap plus 10 side effects
if take the betacap plus 10mg more then 6 months what are all side effects ## Betacaps contain the active ingredient Bet... 7 replies
beta cap plus 10 side effects and effect
plz doctor. can u tel me is betacap plus 10mg useful for reducing headache.Is this a pain killer? ## Hello, Saran! How a... 1 reply
side effects epitec weight gain
Hi. I am a teacher and have children with immune deficiencies who require a lot of attention and infusions every month. ... 2 replies
Spiriva weight gain side effects
I've talked about this problem before concerning the side effects from Spiriva. The only side effect I've experi... 215 replies
Weight gain medicine name without side effects
Hi sir... I'm 23 yrs old... i'm so thin.... i take proper foods daily but that doesn't help my body grow. Ca... 10 replies
Ramipril weight gain side effects
I have been taking Ramipril for two weeks and I am wondering if weight gain is one of the side effects. Finally, after b... 4 replies
Side Effects Epitec And Weight Gain
My psychiatrist put me on Epitec which I started last week Monday, I am on a very low dosage 25 mg X 2 weeks, 50 mg X 2 ... 2 replies
side effects of Ectoplan weight gaining products
ectoplan side effect ## This company does not have a website, so finding information on their products is difficult. Fro... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 June 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA